# SDR AALA201803219022

- Difficulty date: March 18, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 23,731 hours, 12,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS  AT THE R2 DOOR WAS FOUND LOOSE.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT LENS IAW AMM 33-51-13, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
